# SDR DALA2019072304407

- Difficulty date: July 20, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 87,097 hours, 35,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING / LOCATIONS:G4B. CORRECTIVE ACTION: REINSTALLED DIFFUSER LENS COVER IAW AMM 33-51. (1181775)
